# SDR SWIA200413521

- Difficulty date: June 11, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 21,845 hours, 31,166 cycles
- Engine: Pwa PW118B
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD FLOOR SEAT TRACK SMALL 3 HOLE PIECE IS CORRODED.  DISCOVERED DURING C-CHECK INSPECTION.  REMOVED AND REPLACED LEFT FORWARD SEAT TRACK IAW 53-01-05.
